The belching goes on for hours. When I am asleep, I awaken to belching in the middle of the night, like I am now
Ajacks' Nothing listed as far as your problem with the acid reflux but that does not mean it is not the drug.As you know this has just been released to the general public very effective let your doctor know about the problems your having. A doctor using this medication may have other patients with the same problems and has heard of this..But at this point it is not one that is listed... Chuck1957 good luck.
I'd happily trade places with you. A few months of belching, headaches and a cure. Sorry, I know it's bad on treatment but at least you don't get to be poisoned by ribavirin; 6 months of sheer misery for nothing. Just think of it like this: in a few months it will be absolutely worth it.
By far the most common side effect seems to be a headache. Maybe it's something you eat that doesn't agree with it?
I have acid reflux and my Doctor had me stop taking Prilosec OTC / Omeprazole when I started treatment with Harvoni / Ribavirin. Prilosec neutralizes stomach acid that activates Harvoni. I asked for alternate medication. He told me to avoid all fried foods, all spicy foods and to not overeat. He does not like the idea of taking Harvoni and Prilosec at the same time as some prescribe. For a week I could not eat much as the acid reflux was slaying me, but it subsided. I still have the occasional burp of stomach acid, but since I really started watching everything I eat, it's much better and I can make it! You can too! Week Six almost complete. 18 more to go.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 May 2010 • 1 answer
Updated 23 Jul 2010 • 1 answer
Updated 19 Mar 2012 • 7 answers
Updated 31 May 2015 • 1 answer
Updated 27 Apr 2017 • 5 answers